# SDR FDEA201710032847

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-300
- Aircraft serial: 43542
- Aircraft time: 5,434 hours, 2,126 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T199626
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD CREW REPORTS A GOUGE IN THE FIBERGLASS FLOOR PANEL OF THE AFT PIT AT STA 1197, ON THE OUTBOARD EDGE OF THE RIGHT SIDE PANEL. GOUGE IS APPROX 1 INCH LONG AND LESS THAN ONE INCH ACROSS. REMOVED DAMAGED FLOOR PANEL PER SRM 51-40-02-06. FABRICATED NEW PANEL ON T17/1299249 PER SRZ-25-005. MAJOR REPAIR CAT A. INSTALLED FLOOR PANEL PER SRM 51-40-02-06.
